# SDR TWRA9785

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, 'E' ZONE EVAC LGHT INOP ON LEFT AND RIGHT SIDE.  REPAIRED BROKEN WIRE AT POWER SUPPLY.  OPS CHECKS OK PER MM 33-51-00.  (M)
